advertisement
Question
Posted by: blom | 2004/11/28

arbotion effects

I had a termination of pregnancy 6months ago when I was 7 weeks pregnant and it seems I'm experiencing all the effects of pregancy now. First I menstruated for a whole month after the TOP, then my periods seized until now(Nov).I am also experiencing urinary tract infections and it is extremely painful when I am releasing feaces. Plz Help me. I am not on medical aid and the public nurses around this small town are extremely inefficient.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Blom, it doesn’t sounds right from this side of the screen. Was the abortion done by a gynaecologist? Did you go for a follow-up 4-6 weeks afterwards? The fact that you have pain with defecation is also worrying. You can let me know as a new question and we’ll take it from there. The best would be to see a gynaecologist (you can go to a state hospital) and have it sorted out. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lizette | 2004/11/28

What did the gynaecologist / nursing sister at the Abortion Clinic say when you went for your post-abortion check-up six weeks after the termination?

Sometimes an abortion is not successful, and the pregnancy continues, so there is indeed a chance that you may still be pregnant. The other possibility is that you may be experiencing the side effects of the contraceptive injection, which you are possibly taking now.

Reply to Lizette

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement